MAUDE Adverse Event Report: ULRICH MEDICAL USA UNION MAX; REMOVABLE SHAFT

ULRICH MEDICAL USA UNION MAX; REMOVABLE SHAFT
Model Number UU202-03-0004
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
Screwdriver tip broke during surgery.It was reported the surgeon did drill prior to implanting the screw but the bone was hard.The screw and driver tip were removed and a new screw was installed without further problems.

Brand Name
UNION MAX
Common Device Name
REMOVABLE SHAFT
Manufacturer (Section D)
ULRICH MEDICAL USA
3700 east plano parkway
suite 200
plano TX 75074
Manufacturer (Section G)
PRECISION MEDICAL TECHNOLOGIES, INC.
2059 n pound dr
warsaw IN 46582
Manufacturer Contact
louis milos
3700 east plano parkway
suite 200
plano, TX 75074
4692380832
MDR Report Key23394684
Report Number3005823819-2025-00015
Device Sequence Number10015254
Product Code KWQ
UDI-Device Identifier00810076333762
UDI-Public00810076333762
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K240515
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUU202-03-0004
Device Catalogue NumberUU202-03-0004
Device Lot Number108795-R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/16/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Initial Report FDA Received Date10/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/14/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient SexUnknown